# SDR SWIA200312286

- Difficulty date: July 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,873 hours, 17,686 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON RIB FS 605 CRACKED.  DISCOVERED DURING C-CHECK, REPLACED RIB IAW CRJ SRM 51-40-11.
